# SDR 04FDEA02490

- Difficulty date: August 17, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BENT BS 950F AT STR 26 LT, AFT CARGO BAY.  *S/D*  FRAME DENT BS 950F AT STR 26 LT AFT CARGO FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPAIRED FRAME PER SRM 51-40-3.
